Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had total thyroidectomy. Taking methylprednisone. Joint pain, dizziness, toe spasms, blurred vision

This all started in June 2009 after having a total thyroidectomy . My question what is this and can I have multiple autoimmune diseases that are overlapping, so tired of the pain and feeling sick. This is just one of the things that has happened in the last 4 weeks. i went to stand up and my legs wouldn t support my body weight, it lasted for an hour and then they were so weak i had to use a cane to walk. Then 4 days later I woke up with weak arms and action tremors in my right arm (when trying to raise my lower arm up my hand shakes and my upper arm feels weak, when doing the close your eyes and touch your nose, my hand shakes bad trying to get to my nose. I went to my neuro , he ran a B-12 and sed rate which was normal, i had already had them run. I am on B-12 shots every month and my sed rate was run 4 weeks ago it was normal for a change. I am going to a neuromuscular specialist July 2nd, I have been dealing with all of my symptoms for 3 years now. I just found out that my first cousin has the same identical symptoms I do, she has given up because her doctors can t figure it out. Symptoms: Muscle pain Muscle spasms in arms, legs and body malar rash swollen lymph glands in neck and under arms mouth and nose ulcers-before i was put on methyl/pred Fatigue swelling in legs and hands sensitivity to sun loss of hair unexplained fever 100 degrees Painful feet Pleurisy-before being put on Methyl/pred Nerve pain in knees and feet I had severe low B-12 and low Vitamin D Costochondritis of chest and ribs sweeling in knees severe ringing in ears spinal pain sacral arthritis tendon pain numbness on lower legs that comes and goes feet spasms leaky bladder lost word recall droopy left eye at times joint pain in elbows,knees, ankles, hips, shoulders and fingers perment double vision in both sides of peripheral vision Double Vion intermittent Blurred vision lumps under skin on upper arm under the skin that can only be felt Dizziness Spasms in toes where on lifts up and turns and crosses the other toe, very painful Things i have been diagnosed with so far: UCTD Inflammatory arthritis Fibromyalgia Trigeminal Cephalgia Hypothyroid after total thyroidectomy and thyroid cancer Cushings ocular migraines without headache Raynauds syndrome Livedo ReticularisPossible sarcoidosis Aortic regurgitation-mild to moderate along with two other very mild leaky valves osteopenia Hypoglycemia Fibrocystic disease-had that since 1978 Mitral valve prolapse They have tried methotrexate, Plaquenil, Lyrica, Immuran and had a reaction to all of them. I am currently on methyl/pred-4mg Vitamin D-2000 IU Estradiol-1mg B-12 injections monthly Flexeril-as needed Synthroid-100mcg Phenegran as needed Bentyl-as needed
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
please do serum calcium level test.after total thyroidectomy if the parathyroid glands are affected during operation there could be hypocalcaemia and muscle spasms for that reason
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor